# SDR UHLA2011030200151

- Difficulty date: March 2, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 5,914 hours, 4,448 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF AEROSOLIZED ENGINE OIL COMING THROUGH BLEED AIR SYSTEM AND PACK DURING TAKEOFF AND HIGH POWER SETTING ON CLIMB.  RAN BOTH ENGINES INDIVIDUALLY TO DETERMINE WHICH BLEED SYSTEM IT ORIGINATED IN.  COULD NOT DUPLICATE SMELL.
